# SDR 98ZZZM352

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002142
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING RECON, THE LEFT OVERWING EXIT IDENTIFIER, AFT ENTRY EXIT IDENTIFIER, AND THE SMOKE BARRIER EXIT LIGHT WERE FOUND TO BE INOPERATIVE.  REPLACED THE LEFT OVERWING EXIT IDENTIFIER BATTERY PACK, THE AFT ENTRY EXIT IDENTIFIER BATTERY PACK, AND THE SMOKE BARRIER EXIT LIGHT ASSEMBLY AND ALL LIGHTS OPERATED NORMALLY.  (M)
